Table of Contents
Journal of Discrete Mathematics
Volume 2014, Article ID 871871, 4 pages
http://dx.doi.org/10.1155/2014/871871
Research Article

Counting Extended Irreducible Goppa Codes

Department of Mathematics, Mzuzu University, Private Bag 201, Luwinga, Mzuzu, Malawi

Received 1 October 2013; Revised 26 December 2013; Accepted 2 January 2014; Published 12 February 2014

Academic Editor: Stavros D. Nikolopoulos

Copyright © 2014 John A. Ryan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Misoczki and P. Barreto, “Compact McEliece keys from Goppa codes,” in Selected Areas in Cryptography, pp. 376–3392, Springer, Berlin, Germany, 2009. View at Google Scholar · View at Zentralblatt MATH
  2. P. Charpin, “Open problems on cyclic codes,” in Handbook of Coding Theory, V. S. Pless and W. C. Huffman, Eds., vol. 1, chapter 11, Elsevier, Amsterdam, The Netherlands, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. A. Ryan and P. Fizpatrick, “Enumeration of inequivalent irreducible Goppa codes,” Discrete Applied Mathematics, vol. 154, no. 2, pp. 399–412, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. Govere and J. A. Ryan, “Binary Goppa codes of degree 4 and their extended versions,” in Proceedings of the International Conference of the Southern Africian Mathematical Sciences Association (SAMSA '08), Maputo, Mozambique, 2008.
  5. V. D. Goppa, “Rational representation of codes and (L,g) codes,” Problemy Peredachi Informatsii, vol. 7, no. 3, pp. 41–49, 1971. View at Google Scholar · View at MathSciNet
  6. C. L. Chen, “Equivalent irreducible Goppa codes,” IEEE Transactions on Information Theory, vol. 24, no. 6, pp. 766–769, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. P. Berger, “Goppa and related codes invariant under a prescribed permutation,” IEEE Transactions on Information Theory, vol. 46, no. 7, pp. 2628–2633, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet